# SDR 96FDEA00765

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242FE
- Make and model: Boeing 727277
- Aircraft serial: 21178
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 6525326
- Condition: Gouged
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD AFT SIDE FRAME IS GOUGED ON PREVIOUS REPAIR DOUBLER 17 INCHES UP FROM THE BOTTOM OF DOOR.  *S/D*  REPLACED REPAIR DOUBLER PER DWG SR 27-52-009.
